# SDR REXA2016052000862

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 19,465 hours, 12,521 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Helicoil
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DOCK & POST DOCK.  LT WING JACK POINT HELI COIL INSERT & NYLON PLUG MISSING.  JACK POINT FITTING REQUIRES REPLACEMENT.  CONTINUATION CARD 81519016 OP 17.  R & R JACK POINT FITTING IAW SRM 51-42-21-001-001-A01 & 51-40-11-001-001-A01.
